# SDR Y2PA96024

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 544B38
- Condition: Oil Leak
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DFW - SHUT DOWN RIGHT ENGINE DUE TO LOW OIL PRESSURE AND QUANTITY.  INSPECTED AND FOUND ENGINE GEARBOX LEAKING AT SCAVENGE PORT.  REMOVED AND REPLACED GEARBOX.  (M)
